Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 2 > No. 1


Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces through Conditions of Integral Type

PP: 61-82
Shaban Sedghi, Nabi Shobe, A. Aliouche,
We establish common fixed point theorems in intuitioistic fuzzy metric spaces for weakly compatible mappings satisfying property (E.A) introduced by [1] or common property (E.A) introduced by Liu et al [18] and common fixed point theorems for weakly compatible mappings using contractive conditions of integral type. Our theorems generalize theorems 2.3, 2.4 and 2.6 of [25].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved